Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR1650134

author
Hovey, Mark
title
Model categories
year
1999
publisher
American Mathematical Society, Providence, RI
series
Mathematical Surveys and Monographs
volume
63
pages
xii+209
MathSciNet
MR1650134

@book{MR1650134,
    AUTHOR = "Hovey, Mark",
    TITLE = "Model categories",
    SERIES = "Mathematical Surveys and Monographs",
    VOLUME = "63",
    PUBLISHER = "American Mathematical Society, Providence, RI",
    YEAR = "1999",
    PAGES = "xii+209",
    ISBN = "0-8218-1359-5",
    MRCLASS = "55U35 (18D15 18G30 18G55)",
    MRNUMBER = "1650134",
    MRREVIEWER = "Teimuraz Pirashvili"
}

      

This item is never cited.